# SDR VNAA20250127021

- Difficulty date: December 8, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR SILL BTW FS 1000.00 TO FS 1051.00, BTW STGR 17LH AND STGR 18LH    ORROSION ON AFT CARGO COMPARTMENT DOOR SILL BTW FS 1000.00 TO FS 1051.00, BTW STGR 17LH AND STGR 18LH WAS EVALUATED OUT LIMITS THEREFORE WAS REPLACED PER CRJ-700  SRM 53-61-23-201-001-A01 AND SRM 51-42-06-001-001-A01
